# SDR P5CA0200711

- Difficulty date: December 6, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 81,956 hours, 18,025 cycles
- Engine: Ge CF680C2*
- Engine time: 71,784 hours, 14,465 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON LANDING & AFTER T/R'S STOWED, NR 3 ENGINE FUEL FLOW SPIKED.  PRECAUTIONARY ENGINE SHUTDOWN PERFORMED IMMEDIATELY.  F/F INDICATION REMAINED AT 12000 PLUS.  PERFORMED BITE CHECK OF F/F SYSTEM.  OPERATED NR 3 ENGINE, ALL PARAMETERS NORMAL PER MM 71-00-00 & MM 78-31-00.
